Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Visual disturbance, headache. Taken Dicorate. Should I continue the same medicine?

Nov 2013
User rating for this question
Very Good
Answered by

Practicing since : 1994
Answered : 5289 Questions
I experience visual disturbances followed by massive headaches. The doctor prescribed Dicorate ER 250.
For the past one year I have stopped the medication, and was free from attacks but now it has reoccurred.
Should I continue the same medicine? How long should i take it.
Posted Wed, 19 Sep 2012 in Brain and Spine
Answered by Dr. Sudhir Kumar 21 minutes later
Thank you for contacting Healthcare Magic.
You are suffering from MIGRAINE with VISUAL XXXXXXX This condition requires preventive medications. Dicorate ER (Divalproex ER) is a good medicine for preventing migraine attacks. In most conditions, migraine is a chronic illness and long-term medications are required. However, if you do not get any attacks for three months, you may stop the medications.
In addition to medicines, you should avoid any factors that trigger the migraine attacks. These triggers may include fasting, delayed meals, decreased night sleep, strong smells, sunlight exposure, long road journeys, certain food stuffs (caffeine, chinese food, cakes, chocolates, etc).
Please get back if you require any more information.
Best wishes,
Dr Sudhir Kumar MD DM (Neurology) XXXXXXX Consultant Neurologist
Apollo Health City, Hyderabad
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor